Advanced search
2 files | 644.30 KB

On the representation of cardinalities of interval-valued fuzzy sets: the valuation property

(2013) FUZZY SETS AND SYSTEMS. 211. p.99-119
Author
Organization
Keywords
Scalar cardinality, T-CONORMS, Interval-valued fuzzy set, SCALAR CARDINALITIES, Valuation property, Cardinality pattern, ENTROPY, NORMS

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 301.84 KB
  • DEKRrev2.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 342.46 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Deschrijver, Glad, and Pavol Král’. 2013. “On the Representation of Cardinalities of Interval-valued Fuzzy Sets: The Valuation Property.” Fuzzy Sets and Systems 211: 99–119.
APA
Deschrijver, Glad, & Král’, P. (2013). On the representation of cardinalities of interval-valued fuzzy sets: the valuation property. FUZZY SETS AND SYSTEMS, 211, 99–119.
Vancouver
1.
Deschrijver G, Král’ P. On the representation of cardinalities of interval-valued fuzzy sets: the valuation property. FUZZY SETS AND SYSTEMS. 2013;211:99–119.
MLA
Deschrijver, Glad, and Pavol Král’. “On the Representation of Cardinalities of Interval-valued Fuzzy Sets: The Valuation Property.” FUZZY SETS AND SYSTEMS 211 (2013): 99–119. Print.
@article{3109852,
  author       = {Deschrijver, Glad and Kr{\'a}l', Pavol},
  issn         = {0165-0114},
  journal      = {FUZZY SETS AND SYSTEMS},
  keyword      = {Scalar cardinality,T-CONORMS,Interval-valued fuzzy set,SCALAR CARDINALITIES,Valuation property,Cardinality pattern,ENTROPY,NORMS},
  language     = {eng},
  pages        = {99--119},
  title        = {On the representation of cardinalities of interval-valued fuzzy sets: the valuation property},
  url          = {http://dx.doi.org/10.1016/j.fss.2012.03.017},
  volume       = {211},
  year         = {2013},
}

Altmetric
View in Altmetric
Web of Science
Times cited: